Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Int J Game Theory

Search In Journal Title:

Abbravation: International Journal of Game Theory

Search In Journal Abbravation:

Publisher

Springer Berlin Heidelberg

Search In Publisher:

DOI

10.1007/s10409-012-0064-0

Search In DOI:

ISSN

1432-1270

Search In ISSN:
Search In Title Of Papers:

The conic property for vector measure market games

Authors: Omer Edhan
Publish Date: 2014/08/26
Volume: 44, Issue: 2, Pages: 377-386
PDF Link

Abstract

We prove that every continuous value on a space of vector measure market games Q containing the space of nonatomic measures NA has the conic property ie if a game vin Q coincides with a nonatomic measure nu on a conical diagonal neighborhood then varphi v=nu We deduce that every continuous value on the linear space fancyscriptM spanned by all vector measure market games is determined by its values on fancyscriptLfancyscriptM the space of vector measure market games which are Lipschitz functions of the measuresThis work is based on Chapter 6 of the author’s PhD thesis done at the Center for the Study of Rationality at the Hebrew University of Jerusalem under the supervision of Professor Abraham Neyman This research was supported in part by the Israel Science Foundation Grants 1123/06 and 1596/10The author would like to thank his PhD advisor Professor Abraham Neyman whose advise guidance and support are gratefully appreciated The author is also in debt of Professor Ori Haimanko for his patience his valuable remarks and suggestions and the many invaluable discussions The author is also grateful to an anonymous associate editor and an anonymous referee for their helpful comments


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: